# SDR DHL2006763515

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032201 - RT INBD T/E FORE FLAP L/E SKIN CHAFED BEYOND LIMITS AT WBL 72 AND 166, 1.5" AND 96" INBD END.  REMOVED 2 EA L/E PANELS THAT WERE OUT OF LIMITS. FABRICATED AND INSTALLED NEW PANELS 7" X 7-5/8" AND 15" X 15" FROM 2024-T3 .040 IAW B727 BOEING DRAWING 65-21630 AND SRM 51-30-2.
